ON POSSIBILITY OF MATHEMATIC MODELS OF HISTORY
Table of contents
Share
QR
Metrics
ON POSSIBILITY OF MATHEMATIC MODELS OF HISTORY
Annotation
PII
S086904990000617-0-1
Publication type
Article
Status
Published
Edition
Pages
111-122
Abstract
Общественные науки и современность, ON POSSIBILITY OF MATHEMATIC MODELS OF HISTORY
Date of publication
01.05.2004
Number of purchasers
0
Views
1034
Readers community rating
0.0 (0 votes)
Cite Download pdf

To download PDF you should sign in

1

Comments

No posts found

Write a review
Translate